# SDR SWAA981265

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22053
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUTDOWN DUE TO HIGH EGT.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  ENGINE CHANGE IN PROGRESS PER BOEING MM.
